# SDR SWAA2016081554795

- Difficulty date: August 11, 2016
- Submitted: August 15, 2016
- Operation: Air carrier
- Aircraft: N356SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 25251
- Aircraft time: 78,296 hours, 65,810 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 65C26686
- Condition: Cracked
- Location: Rt Wing Le
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING LEADING EDGE COMPOSITE SKIN JUST ABOVE NR 6 SLAT INBOARD AUX TRACK CURTAIN CRACKED.  REPAIRED THE SKIN IAW EA AND SRM.
